skip to main content
Show Results with:
results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

A Dense Packing of Regular Tetrahedra

Discrete and Computational Geometry, Sept. 2008, Vol.40(2), pp.214-240 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

A Möbius-Invariant Power Diagram and Its Applications to Soap Bubbles and Planar Lombardi Drawing

Discrete & Computational Geometry, Oct 2014, Vol.52(3), pp.515-550 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

A New Packing Density Bound in 3-Space

Discrete & Computational Geometry, 2005, Vol.34(3), pp.537-544 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to My workspace

A Simple Proof of the Shallow Packing Lemma

Discrete & Computational Geometry, Apr 2016, pp.739-743 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to My workspace

Almost-Tiling the Plane by Ellipses

Discrete & Computational Geometry, 1999, Vol.22(3), pp.367-375 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to My workspace

An Inequality for Circle Packings Proved by Semidefinite Programming

Discrete & Computational Geometry, 2004, Vol.31(3), pp.357-367 [Peer Reviewed Journal]

Full text available

View all versions
7
Approximation Algorithms for Maximum Independent Set of Pseudo-Disks
Material Type:
Article
Add to My workspace

Approximation Algorithms for Maximum Independent Set of Pseudo-Disks

Discrete & Computational Geometry, 2012 Sep, Vol.48(2), pp.373-392 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to My workspace

Bounds for Local Density of Sphere Packings and the Kepler Conjecture

Discrete and Computational Geometry, Jan 2002, Vol.27(2), pp.165-193 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Compact Packings of the Plane with Two Sizes of Discs

Discrete & Computational Geometry, 2006, Vol.35(2), pp.255-267 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to My workspace

Contact Numbers for Congruent Sphere Packings in Euclidean 3-Space

Discrete and Computational Geometry, September 2012, Vol.48(2), pp.298-309 [Peer Reviewed Journal]

No full-text

View all versions
results 1 2 3 4 5 next page

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Kusner, Wöden
  2. Kallus, Yoav
  3. Bezdek, K.
  4. Gravel, Simon
  5. Elser, Veit

Searching Remote Databases, Please Wait